Muhamed Çinar, Mikail Et

DOI Number
First page
Last page


In this paper, we introduce and examine the concepts of Delta^m pointwise and Delta^m uniform statistical convergence of order alpha for double sequences of real valued functions. Also we give the concept of Delta^m statistically Cauchy sequence for double sequences of real valued functions and prove that it is equivalent to Delta^m pointwise statistical convergence of order alpha for double sequences of real valued functions. Also some relations between S_alpha^ 2(Delta^m,f )-statistical convergence and strong [w_p^2]_alpha (Delta^m,f )-summability are given.


Statistical convergence; Cauchy sequence; summability


Statistical convergence, Sequences of function, Cesàro summability

Full Text:



M. Ǭnar ; M. Karaka¸s and M. Et, On pointwise and uniform statistical convergence of order  for sequences of functions, Fixed Point Theory Appl. 2013, 2013:33, 11 pp.

R. Çolak, Statistical convergence of order  Modern Methods in Analysis and Its Applications, New Delhi, India, Anamaya Pub. (2010), 121–129.

R. Çolak and Y. Alt¬n, Statistical convergence of double sequences of order ~ , J. Funct. Spaces Appl. (2013) Art. ID 682823, 5 pp.

J. S. Connor, The statistical and strong p-Cesaro convergence of sequences, Analysis 8 (1988), 47-63.

O. Duman and C. Orhan, ¡statistically convergent function sequences, Czechoslovak Math. J. 54(2) (129) (2004), 413–422.

M. Et and R. Colak, On generalized di¤erence sequence spaces, Soochow J. Math. 21(4)

(1995), 377-386.

M. Et, Generalized Cesàro di¤erence sequence spaces of non-absolute type involving lacunary sequences, Appl. Math. Comput. 219(17) (2013), 9372–9376.

M. Et ; H. Alt¬nok and Y. Alt¬n, On some generalized sequence spaces, Appl. Math. Comput. 154(1) (2004), 167–173.

M. Et ; M. Ǭnar and M. Karaka¸s, On ¡statistical convergence of order of sequences of function, J. Inequal. Appl. 2013, 2013:204, 8 pp.

M. Et and H. ¸Sengül, Some Cesaro-type summability spaces of order and lacunary statistical convergence of order , Filomat 28 (2014), no. 8, 1593–1602

H. Fast, Sur la convergence statistique, Colloq. Math. 2 (1951), 241-244.

J. Fridy, On statistical convergence, Analysis, 5 (1985), 301-313.

A. Gökhan and M. Güngör, On pointwise statistical convergence, Indian J. Pure Appl. Math. 33(9) (2002), 1379–1384.

A. Gökhan ; M. Güngör and M. Et, Statistical convergence of double sequences of realvalued

functions, Int. Math. Forum 2(5-8) (2007), 365–374.

M. Güngör and A. Gökhan, On uniform statistical convergence, Int. J. Pure Appl. Math. 19(1) (2005), 17–24

M. I¸s¬k, Strongly almost ()¡summable sequences, Math. Slovaca 61(5) (2011), 779–788.

H. K¬zmaz, On certain sequence spaces, Canad. Math. Bull. 24(2) (1981), 169-176.

S. A. Mohiuddine ; A. Alotaibi and M. Mursaleen, Statistical convergence of double sequences

inlocally solid Riesz spaces, Abstract and Applied Analysis, Volume 2012, Article ID 719729, 9 pages.

F. Móricz, Tauberian conditions, under which statistical convergence follows from statistical summability (1), J. Math. Anal. Appl. 275(1) (2002), 277–287.

M. Mursaleen ; R. Çolak and M. Et, Some geometric inequalities in a new Banach sequence

space, J. Inequal. Appl. 2007, Art. ID 86757, 6 pp.

M. Mursaleen and Osama H. H. Edely, Statistical convergence of double sequences, J. Math. Anal. Appl. 288(1) (2003), 223–231.

A. Pringsheim, Zur Theorie der zweifach unendlichen Zahlenfolgen, (German) Math. Ann. 53(3) (1900), 289–321.

I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly 66 (1959), 361-375.

H. ¸Sengül and M. Et, On lacunary statistical convergence of order , Acta Math. Sci. Ser. B Engl. Ed. 34(2) (2014), 473–482.

H. Steinhaus, Sur la convergence ordinaire et la convergence asymptotique, Colloq. Math. (1951) 2, 73-74

B. C. Tripathy and B. Sarma, Statistically convergent difference double sequence spaces,

Acta Math. Sin. (Engl. Ser.) 24(5) (2008), 737–742.

A. Zygmund, Trigonometric Series, Cambridge University Press, Cambridge, UK, (1979).



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)